# SDR AALA20150324011

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER ESCAPE PATH LIGHTS ON SEAT 34H ARE DIM.  REPLACED SEAT MOUNTED EMER ESCAPE PATH LIGHT BULB ON SEAT 34H.  OPERATIONAL CHECK IAW AMM 33-60-98.  SYS CHECKED NORMAL.
